Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 27, NWS Des Moines, IA

June 14, 2018Webster County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 14, 2018, 2:38 PM CDT for Webster County, Iowa. It took effect at Jun 14, 2018, 3:40 PM CDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2018, 2:38 PM CDT (19:38 UTC)
In effect from
Jun 14, 2018, 3:40 PM CDT
Expired
Jun 14, 2018, 9:34 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Webster County, IA

The radar

The Des Moines radar (KDMX), 88 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at Fort Dodge (FODI4).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05480500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

568 
WGUS43 KDMX 141938
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
238 PM CDT Thu Jun 14 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Des 
Moines River...

  Affecting the following counties in Iowa...Webster
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC187-151937-
/O.NEW.KDMX.FL.W.0027.180614T2040Z-180617T1930Z/
/FODI4.1.ER.180614T2040Z.180615T1200Z.180616T1930Z.NO/
238 PM CDT Thu Jun 14 2018

...Flood Warning in effect until Saturday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Des Moines River at Fort Dodge, or From the municipal power 
  dam...to Lehigh.
* Until Saturday afternoon.
* At  2:00 PM Thursday the stage was 10.3 feet, or 0.2 feet below 
  Flood Stage.
* Flood Stage is 10.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
  to 12.0 feet, or 1.5 feet above Flood Stage, Friday morning. Then 
  begin falling and go below Flood Stage Saturday afternoon.
* Impact...At 12.0 feet, Campgrounds in the downstream parks between 
  Fort Dodge and Lehigh are affected.

&&

LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
      4230 9405 4242 9421             

$$

Zogg
2 follow-up statements
826 
WGUS83 KDMX 150038
FLSDMX

Flood Statement
National Weather Service Des Moines IA
738 PM CDT Thu Jun 14 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Webster
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC187-160037-
/O.EXT.KDMX.FL.W.0027.000000T0000Z-180617T1200Z/
/FODI4.1.ER.180614T1923Z.180614T2115Z.180616T1200Z.NO/
738 PM CDT Thu Jun 14 2018

...Flood Warning now in effect until Saturday morning...

The Flood Warning continues for
  The Des Moines River at Fort Dodge, or from the municipal power 
  dam...to Lehigh.
* Until Saturday morning.
* At  7:00 PM Thursday the stage was 10.7 feet, or 0.2 feet above 
  Flood Stage.
* Flood Stage is 10.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...hold steady through tonight. Then begin falling and 
  go below Flood Stage Saturday morning.
* Impact...At 10.0 feet, roads to residences in Fort Dodge along the 
  river flood. Access to some subdivisions will be limited.

&&

LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
      4230 9405 4242 9421             

$$
060 
WGUS83 KDMX 150234
FLSDMX

Flood Statement
National Weather Service Des Moines IA
934 PM CDT Thu Jun 14 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Webster
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC187-150304-
/O.CAN.KDMX.FL.W.0027.000000T0000Z-180616T0127Z/
/FODI4.1.ER.180614T1923Z.180614T2115Z.180615T0127Z.NO/
934 PM CDT Thu Jun 14 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Des Moines River at Fort Dodge, or from the municipal power 
  dam...to Lehigh.
* At  9:00 PM Thursday the stage was 10.4 feet, or 0.1 feet below 
  Flood Stage.
* Forecast...continue falling and remain below Flood Stage.
* Impact...At 10.0 feet, roads to residences in Fort Dodge along the 
  river flood. Access to some subdivisions will be limited.

&&

LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
      4230 9405 4242 9421             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 12:45 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 14, 12:45 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1245 PM CDT Thu Jun 14 2018

...Updated for 18z Aviation Discussion...

.SHORT TERM.../Today through Tonight/
Issued at 409 AM CDT Thu Jun 14 2018

Strong theta-e advection ongoing into central Iowa this morning
as strong low level jet directing moisture into the state.
Convection has recently developed where this strong moisture
advection is occurring on the nose of strong MUCape. Have had a
few reports of hail with a two inch report near Moorland early
this morning with one of the stronger storms. Will continue to see
a few storms approach or exceed severe criteria into this morning
as the instability builds into the state with main concern
continuing from large hail. The CAMs slowly progress this
convection east this morning with an apparent MCV developing as
the storms become more widespread. Also anticipate heavy rainfall
with these storms with PWATs climbing to over 1.5".

Most of the storms will pass east of the forecast area by midday
with building thickness/heat into the state thereafter.
Temperatures should climb nicely, especially in the west where
clouds from the morning convection should give way to some
sunshine. This warmth will continue into tonight with lows around
70s in most locations as the warm/humid airmass spreads over the
state. Convection tonight will mainly be north and east of the
forecast area where the strongest moisture advection will occur
although the far northeast portions of the forecast area may see
a stray storm.

.LONG TERM.../Friday through Wednesday/
Issued at 409 AM CDT Thu Jun 14 2018

From Friday through Sunday our weather will be dominated by a
mid-level ridge centered over the southeast U.S. and building over
Iowa. This will bring persistent hot weather to our forecast area,
with high temperatures well into the 90s and heat index values
approaching or topping 100 degrees each day. In addition southerly
breezes will hold overnight temperatures in the 70s, with lows in
the mid to upper 70s in many areas. This scenario will likely
justify a long-duration heat advisory, which could be issued as
soon as this afternoon. All outdoor interests this weekend should
plan to take appropriate precautions for potentially hazardous
heat. The aforementioned mid-level ridge will also set up a
proverbial "ring of fire" scenario in which multiple rounds of
convection will fire on the northwestern periphery of the ridge.
Initially these storms may sneak into our far northern counties,
on Friday night and/or Saturday night, but generally the bulk of
the activity will remain to our north and northwest across South
Dakota and Minnesota.

On Sunday night or Monday the ridge will begin to break down, at
least across our region, as a broad 500 mb trough slowly
approaches from the west. This will bring a surface trough through
Iowa, accompanied by showers and thunderstorms. However, various
prognostic model runs continue to show a high degree of
variability in both the timing of this trough passage and also in
the extent to which it will progress south of the area as opposed
to stalling out nearer to the Iowa/Missouri border. Either way, by
Tuesday and possibly by Monday we will see relief from the heat
as the trough moves through, and it will then remain to be seen
whether we get a few days of sunny and dry weather or whether the
decayed frontal zone comes back northward much quicker, bringing a
return of clouds and rain. This makes the forecast quite
uncertain toward the middle of next week, though the one thing
that can be said with some confidence is that the upcoming heat
wave will not last past Monday at the latest.

&&

.AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/
Issued at 1239 PM CDT Thu Jun 14 2018

Morning convection exiting TAF sites by 19z Thu. No thunder/precip
expected remainder of TAF period. Post-thunderstorm, localized
wind direction/speed impacts should also depart the area this
afternoon. Once winds "normalize", expecting widespread 10 to 20
kt winds throughout tonight.

LLWS along and east of I-35 does seem prudent for tonight as low-
level jet to move over the central to western portion of Iowa.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Cogil
LONG TERM...Lee
AVIATION...Kotenberg
Hazardous weather outlook, Jun 14, 3:40 AM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
340 AM CDT Thu Jun 14 2018

IAZ004>007-015>017-023>028-033>038-044>050-057>062-070>075-
081>086-092>097-151100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-
Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
340 AM CDT Thu Jun 14 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect Iowa this morning, mainly
north of Interstate 80. A few storms could be strong to severe,
with large hail the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times across far northern Iowa from
Friday night through Sunday night. A few of these storms could be
strong to severe, but most of the activity will be north of the
border in Minnesota. More widespread thunderstorms may be possible
at times from Monday through Tuesday, but confidence is lower and
the severe weather threat is uncertain during that time.

Hot and humid conditions will prevail from Friday through at least
Sunday and perhaps into Monday. Heat index values will approach
or exceed 100 degrees each afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ039-151100-
Black Hawk-
340 AM CDT Thu Jun 14 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect the area this morning. A few
storms could be strong to severe, with large hail the primary
threat.

A River Flood Warning remains in effect for the Cedar River
basin at Cedar Falls. Please refer to our website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorm chances will return to the area between Monday and
Tuesday of next week. The severe weather threat is uncertain at
this time.

Hot and humid conditions will prevail from Friday through at least
Sunday and perhaps into Monday. Heat index values will approach
or exceed 100 degrees each afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Lee

In the hours before

Local storm report, Jun 14, 11:57 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     HEAVY RAIN       4 E PIONEER             42.66N 94.31W
06/14/2018  M5.50 INCH       HUMBOLDT           IA   PUBLIC

            FORWARDED BY IOWA ENVIRONMENTAL MESONET.

&&

ZOGG
Local storm report, Jun 14, 12:47 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1247 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HEAVY RAIN       POLK CITY               41.77N 93.72W
06/14/2018  M1.90 INCH       POLK               IA   PUBLIC

            VIA SOCIAL MEDIA.

&&
Local storm report, Jun 14, 12:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1258 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       1 E ALTOONA             41.65N 93.46W
06/14/2018  M2.82 INCH       POLK               IA   AMATEUR RADIO

&&

BF
Local storm report, Jun 14, 1:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HEAVY RAIN       POLK CITY               41.77N 93.72W
06/14/2018  M1.90 INCH       POLK               IA   PUBLIC

            VIA SOCIAL MEDIA.

1245 PM     HEAVY RAIN       1 E ALTOONA             41.65N 93.46W
06/14/2018  M2.82 INCH       POLK               IA   AMATEUR RADIO

1156 AM     HEAVY RAIN       POMEROY                 42.55N 94.68W
06/14/2018  M2.05 INCH       CALHOUN            IA   PUBLIC

1151 AM     HEAVY RAIN       4 E PIONEER             42.66N 94.31W
06/14/2018  M5.50 INCH       HUMBOLDT           IA   PUBLIC

            FORWARDED BY IOWA ENVIRONMENTAL MESONET.

1149 AM     HEAVY RAIN       3 SE WAUKEE             41.58N 93.82W
06/14/2018  E1.25 INCH       DALLAS             IA   TRAINED SPOTTER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
            SE WAUKEE - VIA SOCIAL MEDIA.

1140 AM     HEAVY RAIN       PATON                   42.16N 94.26W
06/14/2018  E2.00 INCH       GREENE             IA   TRAINED SPOTTER

1128 AM     HEAVY RAIN       3 W AMES                42.03N 93.69W
06/14/2018  M4.45 INCH       STORY              IA   NWS EMPLOYEE

1120 AM     HEAVY RAIN       3 S SAYLORVILLE         41.64N 93.63W
06/14/2018  M3.10 INCH       POLK               IA   TRAINED SPOTTER

1112 AM     HEAVY RAIN       1 SSE ALTOONA           41.64N 93.47W
06/14/2018  E3.43 INCH       POLK               IA   TRAINED SPOTTER

1100 AM     HEAVY RAIN       1 NE WEBSTER CITY       42.47N 93.80W
06/14/2018  M2.50 INCH       HAMILTON           IA   BROADCAST MEDIA

1045 AM     FLOOD            POCAHONTAS              42.74N 94.67W
06/14/2018                   POCAHONTAS         IA   TRAINED SPOTTER

            HIGHWAY 4 IN POCAHONTAS WAS PARTIALLY WATER
            COVERED. SOME SIDE STREETS IN TOWN WERE
            COVERED IN WATER.

1035 AM     HAIL             1 WNW ALBIA             41.03N 92.81W
06/14/2018  E1.50 INCH       MONROE             IA   TRAINED SPOTTER

1030 AM     FLASH FLOOD      4 SSE STANHOPE          42.24N 93.76W
06/14/2018                   HAMILTON           IA   LAW ENFORCEMENT

            WATER PARTIALLY OVER ROADWAY.

1030 AM     FLASH FLOOD      3 S STANHOPE            42.24N 93.80W
06/14/2018                   HAMILTON           IA   LAW ENFORCEMENT

            HWY 17 CLOSED AT COUNTY ROAD D65 DUE TO
            WATER OVER THE ROADWAY.

1030 AM     FLASH FLOOD      5 SE STANHOPE           42.24N 93.72W
06/14/2018                   HAMILTON           IA   LAW ENFORCEMENT

            380TH AND NELSON CLOSED DUE TO WATER OVER
            ROAD.

1024 AM     HEAVY RAIN       4 E AMES                42.02N 93.55W
06/14/2018  M6.50 INCH       STORY              IA   PUBLIC

            VIA SOCIAL MEDIA.

1020 AM     HEAVY RAIN       1 WSW AMES              42.02N 93.64W
06/14/2018  M5.40 INCH       STORY              IA   TRAINED SPOTTER

1016 AM     HEAVY RAIN       AMES                    42.02N 93.64W
06/14/2018  M5.40 INCH       STORY              IA   TRAINED SPOTTER

            1/2 MILE SOUTH OF ISU CAMPUS.

0945 AM     HEAVY RAIN       AMES                    42.03N 93.62W
06/14/2018  E4.75 INCH       STORY              IA   TRAINED SPOTTER

0940 AM     HEAVY RAIN       AMES                    42.03N 93.63W
06/14/2018  E4.50 INCH       STORY              IA   TRAINED SPOTTER

            0.8 MILES EAST OF AMES AIRPORT.

0933 AM     HEAVY RAIN       POCAHONTAS              42.74N 94.67W
06/14/2018  M3.10 INCH       POCAHONTAS         IA   PUBLIC

            VIA SOCIAL MEDIA.

0925 AM     HEAVY RAIN       3 W AMES                42.03N 93.69W
06/14/2018  M3.60 INCH       STORY              IA   NWS EMPLOYEE

0915 AM     HEAVY RAIN       2 NW MAXWELL            41.91N 93.43W
06/14/2018  M3.70 INCH       STORY              IA   TRAINED SPOTTER

0900 AM     HEAVY RAIN       3 W AMES                42.03N 93.67W
06/14/2018  M2.79 INCH       STORY              IA   COCORAHS

0900 AM     HEAVY RAIN       5 S NEVADA              41.95N 93.45W
06/14/2018  M2.91 INCH       STORY              IA   COCORAHS

0900 AM     HEAVY RAIN       3 SW BADGER             42.58N 94.18W
06/14/2018  M3.65 INCH       WEBSTER            IA   TRAINED SPOTTER

0845 AM     HEAVY RAIN       AMES                    42.03N 93.63W
06/14/2018  E2.40 INCH       STORY              IA   PUBLIC

            VIA SOCIAL MEDIA.

0800 AM     HEAVY RAIN       1 WNW BOONE             42.06N 93.90W
06/14/2018  M1.85 INCH       BOONE              IA   BROADCAST MEDIA

            KWBG RADIO.

0800 AM     HEAVY RAIN       1 SSE ALTOONA           41.63N 93.47W
06/14/2018  M2.63 INCH       POLK               IA   TRAINED SPOTTER

0800 AM     HEAVY RAIN       2 NNE AMES              42.05N 93.62W
06/14/2018  M2.98 INCH       STORY              IA   TRAINED SPOTTER

0800 AM     HEAVY RAIN       1 W BOONE               42.05N 93.89W
06/14/2018  M1.85 INCH       BOONE              IA   CO-OP OBSERVER

0756 AM     HEAVY RAIN       3 W AMES                42.03N 93.69W
06/14/2018  M2.73 INCH       STORY              IA   NWS EMPLOYEE

0740 AM     FLOOD            POCAHONTAS              42.74N 94.67W
06/14/2018                   POCAHONTAS         IA   PUBLIC

            DITCHES FULL AND FIELDS COVERED IN RAIN
            WATER. HIGHWAY 4 PARTIALLY COVERED WITH
            WATER.

0719 AM     HEAVY RAIN       2 S AMES                42.00N 93.62W
06/14/2018  M2.61 INCH       STORY              IA   ASOS

            AMES MUNICIPAL AIRPORT.

0700 AM     HEAVY RAIN       POCAHONTAS              42.74N 94.66W
06/14/2018  M3.10 INCH       POCAHONTAS         IA   CO-OP OBSERVER

0637 AM     HEAVY RAIN       1 SSE ALTOONA           41.64N 93.47W
06/14/2018  M2.43 INCH       POLK               IA   TRAINED SPOTTER

0336 AM     HAIL             3 WNW AMES              42.04N 93.69W
06/14/2018  E1.00 INCH       STORY              IA   PUBLIC

0258 AM     HAIL             MOORLAND                42.44N 94.30W
06/14/2018  E2.00 INCH       WEBSTER            IA   TRAINED SPOTTER

&&
Local storm report, Jun 14, 2:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
205 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HEAVY RAIN       OSKALOOSA               41.29N 92.64W
06/14/2018  M2.50 INCH       MAHASKA            IA   PUBLIC

            VIA SOCIAL MEDIA.

&&
Local storm report, Jun 14, 2:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       SHELDAHL                41.86N 93.70W
06/14/2018  E2.50 INCH       STORY              IA   PUBLIC

            VIA SOCIAL MEDIA.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:26 AM CDTSpecial Weather StatementDMXWebster64 min
Jun 14, 2:52 AM CDTSevere Thunderstorm WarningDMXWebster27 min
Jun 14, 3:25 AM CDTSevere Thunderstorm WarningDMXBoone, Story18 min
Jun 14, 6:36 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Humboldt, Pocahontas, Polk, Story and 1 more54 min
Jun 14, 7:49 AM CDTFlash Flood WarningDMXCalhoun, Humboldt, Pocahontas, Webster6 hr
Jun 14, 8:38 AM CDTFlash Flood WarningDMXHamilton, Webster6 hr
Jun 14, 9:08 AM CDTSpecial Weather StatementDMXWapello52 min
Jun 14, 9:13 AM CDTFlash Flood WarningDMXBoone, Story6 hr
Jun 14, 10:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello16 min
Jun 14, 12:14 PM CDTRiver Flood WarningDMXStory29 hr
Jun 14, 3:00 PM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more4 days

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.